Filtering of some stochastic processes described by systems of linear functional-differential equations
Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1977-1984
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1992_28_11_a15,
author = {S. A. Minyuk},
title = {Filtering of some stochastic processes described by systems of linear functional-differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {1977--1984},
year = {1992},
volume = {28},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1992_28_11_a15/}
}
TY - JOUR AU - S. A. Minyuk TI - Filtering of some stochastic processes described by systems of linear functional-differential equations JO - Differencialʹnye uravneniâ PY - 1992 SP - 1977 EP - 1984 VL - 28 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1992_28_11_a15/ LA - ru ID - DE_1992_28_11_a15 ER -
S. A. Minyuk. Filtering of some stochastic processes described by systems of linear functional-differential equations. Differencialʹnye uravneniâ, Tome 28 (1992) no. 11, pp. 1977-1984. http://geodesic.mathdoc.fr/item/DE_1992_28_11_a15/